# SDR ASOA20150922073

- Difficulty date: September 22, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N11526
- Make and model: Emb EMB-135LR
- Aircraft serial: 145410
- Aircraft time: 25,773 hours, 26,211 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 500064001
- Part serial: 04635298
- Condition: Odor
- Location: Galley
- Part time: 22,752 hours, 17,742 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE LT COFFEEMAKER SMELLS LIKE ELECTRICAL WIRES BURNING WHILE IN OPERATION, AND THAT IT COULD BE ASSOCIATED WITH ALL THE WATER LEAKING OUT OF THE RT COFFEE POT.  THE CREW PLACED THE COFFEE POTS ON NEF-GL-01, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
